Millions of women permanently or from time to time taking hormonal contraceptives.
And here are some common side effects of these pills, according to the Chronicle.info with reference to the news of Yu.
Nausea. One of the most common symptoms that seriously affect the comfort of women taking hormonal contraceptives. Fortunately, in most cases, nausea is not very pronounced and eventually passes. In order to avoid this, tablets best taken with meals and at bedtime.
Headaches. Hormonal contraceptives can cause headaches and even migraines in women. To solve this problem, the dosage should reduce, but this must be done after consultation with a doctor. It is possible that independent changes in dose will reduce the effectiveness of drugs.
Weight gain. Hormonal contraceptives often provoke fluid retention in the body, especially the thighs and chest. Some previous studies have also shown that prolonged use of these pills can cause weight gain. If this increase becomes too significant and you believe that it is in the pill, their intake should be abandoned in favor of other means of contraception.
Vaginal secretions. Hormonal contraceptives can increase or decrease the natural lubrication of the vagina or to change the nature of vaginal discharge. Note that these changes do not pose harm to health, but changes in color and smell can tell about the infection.